# SDR HNAA2024012600036

- Difficulty date: January 25, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 45,696 hours, 42,327 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Insulation
- Condition: Unsecure
- Location: Nr 1 Pack Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE STRONG ELECTRICAL BURNING SMELL IN FLIGHT DECK.   FACT  26JAN24  01:13  TRI RAN PACK SYSTEMS 1 AND 2 USING APU AND ENGINE BLDS, INSPECTED AND OPERATED FLIGHT DECK EQUIPMENT WITH NO SMELLS NOTED. INSPECTED PACKS 1 AND 2 AND UNDERFLOOR DUCTS FOR OBVIOUS DEFECTS, SUSPECT DETERIORATED INSULATION ON PACK 1 PIPE AS CAUSE FOR SMELL AND REMOVED LOOSE INSULATION. NO OTHER OBVIOUS DEFECTS NOTED OK FOR SERVICE.
